Hi, sunrise! Sorry about the copy/paste, but here's what I've found:
"Considering the limited data available on long-term, selective serotonin reuptake inhibitor management, we report for the first time on two cases of late-onset adverse effects occurring 6 and 10 years after chronic-fluoxetine treatment in which patients experienced symptoms of restlessness, tension, agitation, and sleep disturbances."
"The chronic use of antidepressants like Prozac could lead to changes in mood, and increased experience of agitation, anxiety, insomnia, restlessness, and nervousness, with the highest rates among people taking the highest doses ."
It would seem to me that you're experiencing just the opposite effects. Have you had a thorough physical performed recently including blood work to check things like your Vitamin D and thyroid levels? Just to rule out any underlying causes?
Another thing... antidepressants have a tendency to "poop out" and stop working after long term use. Could you, in fact, be feeling symptoms of depression?
I'd talk to your doctor and get her/his professional advice.
Best regards and good luck!